# SDR CA101219001

- Difficulty date: December 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Condition: Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN CABIN WHILE HOLDING BEFORE LANDING, SMOKE ENTERED THE CABIN. EMERGENCY WAS DECLARED AND THE A/C LANDED SAFELY. TROUBLESHOOTING IS ON-GOING.
